Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ADRIAN

increasing dosage

Recommended Posts

Just had my dose raised from 40 to 80mg a day. So now i take 2 pills a day. Just curious if anyone had another breakout when they were bumped up a dose. Since i'm doubling mine i am expecting something. I know my skin will be extremely dry now but am afraid of breaking out for a few weeks now. My first breakout didn't start until at least 2 weeks into my course. I am in my 2nd week with the upped dose and have a few breakouts now . Could it be the doubling? (6th week on accutane)

Share this post


Link to post
Share on other sites

I am in fear of the same thing. I started on 20 and got what I thought was an "initial breakout" then was upped to 40 mg and got what I thought was the "initial breakout." I am starting 60 mg by the end of the week but my doctor assured me that it won't happen again. How he knows this? I have no idea.

However, these breakouts happened almost immediately (within a few days of the upped dosage) so I would assume that it is clear sailing and clear skin for you in the future.

Good luck with everything and keep us all posted!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×